# SDR ASOA201102351

- Difficulty date: December 12, 2011
- Submitted: December 16, 2011
- Operation: Air carrier
- Aircraft: N906EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7642
- Aircraft time: 22,054 hours, 19,957 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO TRACK CORRODED AT FS 559.00 + 112 RBL 27.  REMOVED CARGO TRACK IAW AMM 53-01-11-000-802.  DRILLED, ALODINED, PRIMED AND PAINTED IAW SRM 51-25-00 AND SRM 51-40-11.
